|UGH PEP AGAIN! AFTER MY CLINICAL STUDY?
Sep 15, 2010
Dr. Mc Gowan, So I just finish my PEP meds and celebrated with my new guy BUT, Here is the real stupid part of me and I feel so freakin dumb, but I had sex with him bareback and he bleed on my penis. We COMPLETELY STOP! I wash off myself.I know IT SUCKS FOR ME. I just met this guy last week and he tells me he had sex with a guy that was positive a week ago. What do I do now after finishing my PEP meds? Do I have to go through that 28 course again!!?? The good thing is I didnt really get any side effects with the pills. Is it safe to go through pep again. By the time I go to the clinic its going to be 18 hours from exposure because their close now. Please help me!! Im freakin out again. I thought I was relax after taking the fist course and now nervous again... I KNEW I SHOULDVE USE A CONDOM =< Please get back at me ASAP. Thank you Doctor =<
| Response from Dr. McGowan
Yes, you should restart the PEP since you may have had a new exposure. The PEP meds only help while they are in your blood. Once you stop the meds are out of your system in a day or so (depending on the combo used). There is no harm in retreating, these are the same meds that people with HIV use for years at a time and tolerate very well.
Yes, it is best to use condoms!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Itchy Vagina After Erotic Massage Sign Of HIV AIDS
- Tingling In Feet After Anal With Condom Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.